# SDR HALA2018101800523

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 851 hours, 172 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015511
- Part serial: 30065
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM. ENG 1 LOOP A FAULT ON PDC. PERFORMED TSM 26-12-00-810-851-A. DURING FDU1 TEST, CHECK ENG 1 FIRE LOOP A CORE. RESISTANCE OF 4001WD1 DET-FIRE CORE VENT LOOP A, OUT OF LIMITS. REPLACED LOOP DETECTOR PER AMM 26-12-17. OPS CHECK BITE CHECK OK. NO FAULTS OR ECAM SHOWN.
